Unfortunately, this deal is no longer available
Anadin Original Pain Relief Tablets - Aspirin & Caffeine Headache Tablets - Pack of 16 £1 @ Amazon (£4.49 p&p non prime)
187° Expired

Anadin Original Pain Relief Tablets - Aspirin & Caffeine Headache Tablets - Pack of 16 £1 @ Amazon (£4.49 p&p non prime)

£1£1.9950% offAmazon Deals
187° Expired
Anadin Original Pain Relief Tablets - Aspirin & Caffeine Headache Tablets - Pack of 16 £1 @ Amazon (£4.49 p&p non prime)
Posted 20th Jun 2021

This deal is expired. Here are some options that might interest you:

Product Description
Anadin Original has a dual action formula – aspirin and caffeine – to effectively relieve your headache. The aspirin in Anadin Original works to target the source of pain while the caffeine helps to speed up and accelerate the pain relief effect. For relief from: headache, toothache, feverish colds, period pains, muscular aches and pains, sore throat, migraine, rheumatic pain, fever. Also provides relief from: joint swelling, neuralgia, feverishness, stiffness, sciatica, lumbago, fibrositis. Contains aspirin and caffeine, for pain relief, always read the label

Ingredients
Each Tablet contains: Aspirin 325mg and Caffeine 15mg
Community Updates
Top comments
5 Comments
Post a comment